# SDR DALA1211743744

- Difficulty date: February 12, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 29662
- Aircraft time: 35,997 hours, 13,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DE-ICE TRUCK CONTACTED A/C AT STATION 444 AND ZONE 200 WL 0 C/W ERA 500362-14 REV ORIG. B737-800 SRM 53-00-01 REPAIR 1 PARAGRAPH 5D TABLES 207-208.
